MR2492097: Pjero, N.; Ramasaço, M.; Shaska, T. Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math. 2 (2008), no. 3, 241–248.

    Risultato della ricerca: Other contribution

    Abstract

    MR2492097
    Lingua originaleEnglish
    Stato di pubblicazionePublished - 2010

    Fingerprint

    Elliptic Curves
    Genus
    Covering
    Curve

    Cita questo

    @misc{2efa97a897ea4f158911c889db75ba08,
    title = "MR2492097: Pjero, N.; Ramasa{\cc}o, M.; Shaska, T. Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math. 2 (2008), no. 3, 241–248.",
    abstract = "MR2492097",
    author = "Francesca Vetro",
    year = "2010",
    language = "English",
    type = "Other",

    }

    TY - GEN

    T1 - MR2492097: Pjero, N.; Ramasaço, M.; Shaska, T. Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math. 2 (2008), no. 3, 241–248.

    AU - Vetro, Francesca

    PY - 2010

    Y1 - 2010

    N2 - MR2492097

    AB - MR2492097

    UR - http://hdl.handle.net/10447/76560

    M3 - Other contribution

    ER -